# SDR UALA2011083004649

- Difficulty date: August 29, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 45,475 hours, 5,646 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Slide
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PAN SLIDER ASSY.  REPLACED 330 SLIDER ASSY IN ECONOMY CABIN, REF IPC. ALL SEATS OP CK GOOD.
